Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 17, Pages 1093-1100
http://dx.doi.org/10.1155/S0161171203007488

Dual integral equations—revisited

1Department of Applied Mathematics, University of Calcutta, 92 APC Road, Calcutta 700009, India
2Mathurapur High School, 24 Parganas, Mathurapur, West Bengal, India

Received 30 April 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sudeshna Banerjea and C. C. Kar, “Dual integral equations—revisited,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 17, pp. 1093-1100, 2003. https://doi.org/10.1155/S0161171203007488.